# SDR 2000UALA00727

- Difficulty date: November 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 16,982 hours, 2,610 cycles
- Engine: Pwa PW4090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W8517
- Condition: Cracked
- Location: Fuselage
- Part time: 16,982 hours, 2,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 FLOORBEAM:  ONE STIFFENER CRACKED AT RBL 38.0.  THREE STIFFENERS BUCKLED AT RBL 7.88, 26.06 & 39.0. SUPPLEMENTAL DATA UPDATE,  REPLACED CRACKED STIFFENER PER SRM 53-10-51.  REPLACED BUCKLED STIFFENER PER SRM 53-10-51.
